International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 217-226

Differentiable structures on a generalized product of spheres

Samuel Omoloye Ajala1,2

1School of Mathematics, The Institute for Advanced Study, Princeton 08540, New Jersey, USA
2Mathematics Department, University of Lagos, Akoka-Yaba, Lagos, Nigeria

Received 21 April 1986

Copyright © 1987 Samuel Omoloye Ajala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we give a complete classification of smooth structures on a generalized product of spheres. Ihe result generalizes our result in [1] and R. de Sapio's result in [2].